Doctor insights on:
Going Off Verapamil
A single dose?: If you just took a single extra dose, you don't require any specific treatment. Just lie low today as your blood pressure and heart rate may be a bit slower than usual and you may be somewhat more prone to dizziness. Depending on the formulation you use, it will wear off in 8 to 24 hours. If don't feel well, of course, you should go to the ER. ...Read more
I know someone who overdosed on verapamil, this person got sick before passing is this something that drug could do. Need answer for closure?
Sure : Read the side effects of verapamil online, please. ...Read more
Verapamil: Intralesional verapamil injections are often used in the office for difficult to manage peyronie's plaques. The therapy requires weekly injections for at least six weeks. Between 25-35% of patients will find some relaxation of their plaques and some straightening of the penis over time. Having said this, is not a great therapeutic option. It is one of the few non-surgical options. ...Read moreSee 1 more doctor answer
Grapefruit and Meds: Grapefruit, unfortunately, interferes with the mechanism of many medications. It is not unusual to be told to avoid grapefruit when on any number of medications. This is a true and real recommendation from your pharmacist. ...Read more
Verapamil: If its short acting verapamil, about 2 to 3 days tops to get levels down. If its sustained release verapamil, then 5 or more days could be required to get the side effects down. ...Read more
What to do if I have been prescribed verapamil tablets can you tell me if it is for use with headaches?
Yes: It's prescribed for migraines among other things. ...Read more
What are the symptoms of a verapamil overdose? would it be immediately apparent upon presentation to an ER?
Subtle: I'm wondering why you ask. Without a history, the diagnosis simply won't be made and only supportive measures will be given. ...Read more
I was prescribed 40mg of verapamil the pharmacist gave me 80mg & said take 1/2 3 times a day, is that a correct dosage?
Maybe not: The dose you were given is much more than the prescribed dose. Check with your doctor before taking. ...Read more
I'm under 120mg of mylan-verapamil every morning i had another one in the evening by mistake can I continue taking my 120mg this morning?
I am currently tapering up on verapamil 40mg to eventually 40mg tid a day. Right now I am on a half bid. Will my next dose be a half in the morning and a whole at night?
That would be: one way to do it. But you might want to start getting in the third dose if your target is three times a day dosing. I would probably recommend you add another half (20 mg) in a mid-day dose. Try 1/2 at 7 am, 2 pm, and bedtime/10 pm. Depending on what you are taking this for, at your age perhaps arrhythmia control, even spacing of time between doses could be more important. Discuss with Doc:) ...Read more